MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect total hcg result generated on the architect i1000sr processing module for two patients.The following results were provided: (b)(6), sid (b)(6) initial result = 600.37 iu/l, new sample result = <1.2 iu/l (b)(6) 2025 repeat result from previous sample = >1.2 iu/l the following results were provided and the four sids are for the same patient: (b)(6) 2025 sid (b)(6) initial result 31.28 iu/l, repeat results with (b)(6) = <1.20 iu/l, sid kerr967rpt = <1.20 iu/l, sid kerr1108rpt = <1.20 iu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect total -hcg result generated on the architect i1000sr processing module for two patients.The following results were provided: on (b)(6) 2025, sid (b)(6), initial result = 600.37 iu/l, new sample result = <1.2 iu/l.On (b)(6) 2025 repeat result from previous sample = >1.2 iu/l.The following results were provided and the four sids are for the same patient: on (b)(6) 2025, sid (b)(6), initial result 31.28 iu/l, repeat results with sid (b)(6) = <1.20 iu/l, sid (b)(6) = <1.20 iu/l, sid (b)(6) = <1.20 iu/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect total b-hcg results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the architect total b-hcg assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 68529ud00.Labeling was reviewed and sufficiently addresses the customer¿s issue.Device history review did not identify any nonconformances, potential nonconformances, or deviations associated with the lot number and complaint issue.The overall performance of architect total b-hcg reagent was reviewed using worldwide field data.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.Based on the investigation, no systemic issue or deficiency of the architect total b-hcg reagent lot 68529ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21970333
Report Number3005094123-2025-00221
Device Sequence Number8160710
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)251031(10)68529UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07K78-25
Device Lot Number68529UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown